|   | 
Author Hojman, S.A.; Asenjo, F.A.
Title Dual wavefunctions in two-dimensional quantum mechanics Type
Year 2020 Publication Physics Letters A Abbreviated Journal Phys. Lett. A
Volume 384 Issue 13 Pages 5 pp
Keywords Schrodinger equation; Dual solution; Bohm potential; Two-dimensions; Optics
Abstract It is shown that the Schrodinger equation for a large family of pairs of two-dimensional quantum potentials possess wavefunctions for which the amplitude and the phase are interchangeable, producing two different solutions which are dual to each other. This is a property of solutions with vanishing Bohm potential. These solutions can be extended to three-dimensional systems. We explicitly calculate dual solutions for physical systems, such as the repulsive harmonic oscillator and the two-dimensional hydrogen atom. These dual wavefunctions are also solutions of an analogue optical system in the eikonal limit. In this case, the potential is related to the refractive index, allowing the study of this two-dimensional dual wavefunction solutions with an optical (analogue) system. (C) 2020 Elsevier B.V. All rights reserved.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Santiago 7491169, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Elsevier Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title (down) Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0375-9601 ISBN Medium
Area Expedition Conference
Notes WOS:000525434900002 Approved
Call Number UAI @ eduardo.moreno @ Serial 1152
Permanent link to this record